Advertisement

An explicit and positivity preserving numerical scheme for the mean reverting CEV model

  • Nikolaos HalidiasEmail author
Original Paper Area 4

Abstract

In this paper we propose an explicit and positivity preserving scheme for the mean reverting constant elasticity of variance model which converges in the mean square sense with convergence order \(a(a-1/2)\).

Keywords

Explicit numerical scheme CEV process positivity preserving  Order of convergence 

Mathematics Subject Classification

60H10 60H35 

References

  1. 1.
    Alfonsi, A.: Strong order one convergence of a drift implicit Euler scheme: Application to the CIR process. Stat. Probab. Lett. 83(2), 602–607 (2013)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Andersen, L.: Simple and efficient simulation of the Heston stochastic volatility model. J. Comput. Financ. 11(3), 1–42 (2008)Google Scholar
  3. 3.
    Berkaoui, A., Bossy, M., Diop, A.: Euler scheme for SDEs with non-Lipchitz diffusion coefficient: strong convergence. ESAIM 12, 1–11 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Gyongy, I., Rasonyi, M.: A note on Euler approximations for SDEs with Holder continuous diffusion coefficients. Stoch. Process. Appl. 121, 2189–2200 (2011)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Halidias, N.: Semi-discrete approximations for stochastic differential equations and applications, Int. J. Comput. Math. 89, 780–794 (2012)Google Scholar
  6. 6.
    Halidias, N.: Construction of positivity preserving numerical schemes for a class of multidimensional stochastic differential equations. Discret. Contin. Dyn. Syst. 20, 153–160 (2015)Google Scholar
  7. 7.
    Halidias, N.: A novel approach to construct numerical methods for stochastic differential equations. Numer. Algorithms 66(1), 79–87 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Karatzas, I., Shreve, S.: Brownian Motion and Stochastic Calculus. Springer, New York (1991)zbMATHGoogle Scholar
  9. 9.
    Hurd, T.R., Kuznetsov, A.: Explicit formulas for Laplace transforms of stochastic integrals. Markov Process. Relat. Fields 14, 277–290 (2008)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Mitrinovic, D.S., Pecaric, J.E., Fink, A.M.: Inequalities Involving Functions and Their Integrals and Derivatives. Kluwer, Dordrecht (1991)CrossRefzbMATHGoogle Scholar
  11. 11.
    Yamada, T., Watanabe, S.: On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11, 155–167 (1971)MathSciNetzbMATHGoogle Scholar

Copyright information

© The JJIAM Publishing Committee and Springer Japan 2015

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of the AegeanKarlovassiGreece

Personalised recommendations